# SDR 98ZZZX1897

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N238AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120053
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 73192
- Condition: Sheared
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RE-INSTALLATION OF THE PASSENGER/CREW ENTRANCE DOOR PREVIOUSLY REMOVED FOR OTHER MAINTENANCE ON ATLANTIC SOUTHEAST EMB120 AIRCRAFT, SN 53, THE FORWARD DOOR ACTUATOR ROD WAS FOUND SHEARED.  INVESTIGATION REVEALED A CRACK ABOUT ONE-HALF WAY THROUGH THE THREADED AREA OF THE ACTUATOR.  THE CRACK COULD HAVE BEEN CAUSED BY OVER TORQUEING OF THE ROD END JAM NUT.  RECOMMEND INSPECTION OF THE ACTUATOR JAM NUT AREA DURING SCHEDULED 'C' CHECK INSPECTIONS.
